# SDR USAA030171

- Difficulty date: August 21, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,878 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 1 INCH, AFT OF FS 727D BELOW S23R.  INSTALLED DOUBLER PER EA 94615.  (M)
